# SDR AALA202211152685

- Difficulty date: October 30, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO AFT BULKHEAD LOWER BULKHEAD TO FLOOR SUPPORT LOCATED AT STA 500I LEFT BUTT LINE 21 TO RIGHT BUTT LINE 21 HAS CORROSION. REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-40-02-0G.
